# SDR 98ZZZX3275

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60RR
- Make and model: Cessna 421C
- Aircraft serial: 421C0885
- Engine: Cont GTSIO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 103493943
- Condition: Cracked
- Location: Magneto
- Component: Bendix, S6RN1205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAGNETO HOUSING CRACKED IN TWO PLACES OPPOSITE EACH OTHER ON THE POLE SHOE HOUSING.  THE CRACKS GO ALL THE WAY THROUGH THE HOUSING.
